# SDR ABXA2025129323

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 101,229 hours, 36,812 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 1321
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW PRE-FLIGHT, CARGO FIRE DETECTION LIGHT B5 ILLUMINATED YELLOW. STAYS YELLOW DURING FIRE TEST. WAS NOT (YELLOW). ILLUMINATED DURING GROUND TEST.  MAINTENANCE REMOVED AND REPLACED CARGO LOWER 5B SMOKE DETECTOR ASSY PER AMM 26-16-01.  OPS CHECK OK.  A/C REMAINS ETOPS 180.  A/C RETURNED TO SERVICE.
